# SDR GTIA96NK015

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182N
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT CENTER OVER WHEEL FRAME, P/N 9919618-2N, AT STATION Y718, CRACKED.  REPLACED RIGHT CENTER FRAME IAW MD S/B 53-131 REV 3, DATED FEB 11, 1988 OPTION 2, GROUP III, FIG 4.  (M)
